# SDR ASAA2016101818394

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,247 hours, 10,418 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE DETECTION SYSTEM WILL NOT TEST.  ACFT GROUNDED.  ACCOMPLISHED CARGO FIRE PANEL INST TEST IAW AMM 26-00-02-720-001. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
